# SDR IPXA2021012865006

- Difficulty date: January 8, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 88,229 hours, 19,093 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: 2164 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C 2164 BULKHEAD LOWER HORIZ STIFFENER IS CRACKED AT THE RT OUTBOARD END.  REMOVED, FABRICATED AND REPLACED STIFFNER, IAW DWG AJC7001 AND SRM 51-31-01 & 51-35-01. (MINOR)
